Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 923916, 8 pages
http://dx.doi.org/10.1155/2010/923916
Research Article

Normal and Osculating Planes of Δ -Regular Curves

Matematik Bölümü, Fen-Edebiyat Fakültesi, Muğla Üniversitesi, Muğla, 48000, Turkey

Received 19 March 2010; Accepted 28 June 2010

Academic Editor: Ferhan M. Atici

Copyright © 2010 Sibel Paşalı Atmaca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Aulbach and S. Hilger, “Linear dynamic processes with inhomogeneous time scale,” in Nonlinear Dynamics and Quantum Dynamical Systems (Gaussig, 1990), vol. 59 of Math. Res., pp. 9–20, Akademie, Berlin, Germany, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at MathSciNet
  4. M. Bohner and G. Sh. Guseinov, “Partial differentiation on time scales,” Dynamic Systems and Applications, vol. 13, no. 3-4, pp. 351–379, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Sh. Guseinov and E. Özyılmaz, “Tangent lines of generalized regular curves parametrized by time scales,” Turkish Journal of Mathematics, vol. 25, no. 4, pp. 553–562, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. M. Atici and G. Sh. Guseinov, “On Green's functions and positive solutions for boundary value problems on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 75–99, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Bohner and G Sh. Guseinov, “Line integrals and Green's formula on time scales,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1124–1141, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Kreyszig, Differential Geometry, Dover, New York, NY, USA, 1991. View at MathSciNet
  9. R. S. Millman and G. D. Parker, Elements of Differential Geometry, Prentice-Hall, Englewood Cliffs, NJ, USA, 1977. View at MathSciNet